MathSciNet Relay Station
MathSciNet bibliographic data
MR857683 (87k:41026) 41A65 (65J10)
Packel, Edward W. Linear problems (with extended range) have linear optimal algorithms. Aequationes Math. 31 (1986), no. 1, 18–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement